Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Addicted to betnovate-N

hi, i am badly addicted by Betnovate-N cream using on my face. But i want to stop using this and last 14 days didint use my skin of face that places i used that cream gettin thik and become shrank. what should i do now? Please do help..i am 30 years old, weight 47kg and married. At night i have been useing Differin cream for my pimples for 14 days pescribed by a japanese doctor. but they dont understand my roblem of using betnovate because of languase probleme. I need help. i cant look at my face...
Asked On : Sun, 27 May 2012
Answers:  1 Views:  1691
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HCM.
I am facing many persons of Dhaka, Bangladesh with same problems. They are using Betnovate-N cream for fair skin. It is unwise to experiment with your own face with any such cream.
I like to suggest you the following...
1. Never use Betnovate again. you could apply a Hydrocortisone 1% cream(Topicort/ zocort/ Unicort) on your face at night for 1 week and
2. Apply a Pimacrolimus cream (Elidel cream) once at morning for 2weeks.
3. You can use a sunscreen cream e.g. spectraban before sun exposure daily.
Visit/ contact a dermatologist 2 weeks later.
Dr. Md. Mostaque Mahmud MBBS, MD (
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor